# SDR J7SA2022063000324

- Difficulty date: June 27, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N581FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20657
- Aircraft time: 7,560 hours, 4,477 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Faulted
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B

## Discrepancy

DURING DESCENT THROUGH 6000 FT CREW NOTED LEFT ENGINE PITCH & SLIGHT VIBRATION. AT 4000 FT, ‘L HYD ENG PUMP FAIL’ CYAN CAS ILLUMINATED. EMERGENCY DECLARED. MOMENTARY SMOKE NOTED FROM LEFT ENGINE. AIRCRAFT LANDED AT KHPN WITHOUT INCIDENT AND TAXIED TO HANGAR. REPLACED LH EDP IAW CH 350 AMM 29-12-01. OPS CHECKS GOOD.
